Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Chaos in the Lorenz equations: a computer-assisted proof

Authors: Konstantin Mischaikow and Marian Mrozek
Journal: Bull. Amer. Math. Soc. 32 (1995), 66-72
MSC: Primary 58F13; Secondary 34C28, 65L99
MathSciNet review: 1276767
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new technique for obtaining rigorous results concerning the global dynamics of nonlinear systems is described. The technique combines abstract existence results based on the Conley index theory with computer-assisted computations. As an application of these methods it is proven that for an explicit parameter value the Lorenz equations exhibit chaotic dynamics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 58F13, 34C28, 65L99

Retrieve articles in all journals with MSC: 58F13, 34C28, 65L99

Additional Information

PII: S 0273-0979(1995)00558-6
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia